# SDR PIDR2006017

- Difficulty date: August 1, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Aircraft: N241DL
- Make and model: Boeing 737330
- Aircraft serial: 23833
- Aircraft time: 43,357 hours, 24,764 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532421
- Condition: Damaged
- Location: Bs 224
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE IN THE LT UPPER REAR SPAR CHORD AT STA 224.14 (AT THE LANDING GEAR BEAM OB ATTACH FITTING) CRACKED .024 INCHES BEYOND ALLOWABLE LIMITS.  REPLACED THE REAR SPAR CHORD SEGMENT FROM THE SIDE OF THE FUSELAGE BODY TO REAR SPAR STA 285.  NOTE:  PLEASE REMOVE PIDR AS THE OPERATOR DESIGNATOR IN ORDER TO IDENTIFY THE OPERATOR AS A GENERAL AVIATION OPERATOR.
